# SDR DALA2017061404697

- Difficulty date: June 13, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N915DL
- Make and model: Doug MD-88
- Aircraft serial: 49546
- Aircraft time: 76,411 hours, 58,575 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON THE LT WING ON LOWER ACCESS CUTOUT BETWEEN XRS 189 TO 214. REPAIRED IAW ETI-88-17-168, REV 1, AND ER/A 558107-14AD, REV ORIG.
